Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 42 found articles
 
 
  Stationary distribution and persistence of a stochastic mathematical model for prostate cancer with pulsed therapy
 
 
Title: Stationary distribution and persistence of a stochastic mathematical model for prostate cancer with pulsed therapy
Author: Chen, Lin
Yang, Jin
Tan, Yuanshun
Liu, Zijian
Cheke, Robert A.
Appeared in: Applied mathematical modelling
Paging: Volume 114 () nr. C pages 162-188
Year: 2023
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands